# SDR R61A2023021500138

- Difficulty date: January 24, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062571003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***MAJOR***RH H-STAB RIBS 10A AN 11A FOUND CRACKED. MX PEPAIRED IAW REPUBLIC JC 170EO-55-10-004_1. AAR ROUTINE CARD 4501315-3000-0071***MAJOR***
